# SDR DALA2017121208608

- Difficulty date: December 10, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 78,340 hours, 9,542 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 7006 2L DOOR WILL NOT CLOSE PROPERLY. CORRECTIVE ACTION: RE-CYCLED DOOR SEVERAL TIMES. OPS CK GOOD (4016484).
